DOI QR코드

DOI QR Code

ON THREE-DIMENSIONAL SEMI-TERMINAL SINGULARITIES

  • Fujita, Kento (Research Institute for Mathematical Sciences Kyoto University)
  • Received : 2016.08.17
  • Accepted : 2016.12.26
  • Published : 2017.09.30

Abstract

We classify three-dimensional non-normal semi-terminal singularities.

Acknowledgement

Supported by : JSPS KAKENHI

References

  1. O. Fujino, Fundamental theorems for semi log canonical pairs, Algebr. Geom. 1 (2014), no. 2, 194-228. https://doi.org/10.14231/AG-2014-011
  2. K. Fujita, Semi-terminal modifications of demi-normal pairs, Int. Math. Res. Not. IMRN 2015 (2015), no. 24, 13653-13668. https://doi.org/10.1093/imrn/rnv114
  3. S. Goto, N. Suzuki, and K.-I. Watanabe, On affine semigroup rings, Japan J. Math. (N.S.) 2 (1976), no. 1, 1-12. https://doi.org/10.4099/math1924.2.1
  4. J. Kollar, Singularities of the Minimal Model Program, With the collaboration of S. Kovacs. Cambridge Tracts in Math., 200, Cambridge University Press, Cambridge, 2013.
  5. J. Kollar and S. Mori, Birational geometry of algebraic varieties, With the collaboration of C. H. Clemens and A. Corti. Cambridge Tracts in Math., 134, Cambridge University Press, Cambridge, 1998.
  6. J. Kollar and N. I. Shepherd-Barron, Threefolds and deformations of surface singularities, Invent. Math. 91 (1988), no. 2, 299-338. https://doi.org/10.1007/BF01389370
  7. H. B. Laufer, On minimally elliptic singularities, Amer. J. Math. 99 (1977), no. 6, 1257-1295. https://doi.org/10.2307/2374025
  8. S. Mori, On 3-dimensional terminal singularities, Nagoya Math. J. 98 (1985), 43-66. https://doi.org/10.1017/S0027763000021358
  9. M. Reid, Elliptic Gorenstein singularities of surfaces, preprint, 1978.
  10. M. Reid, Canonical 3-folds, Journees de Geometrie Algebrique d'Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, pp. 273-310, Sijthoff & Noordhoff, Alphen aan den Rijn-Germantown, Md., 1980.